hi,thanks for query.You must be knowing that there are various types of fats in our body and they are measured by means of lipid profile.When this elevated it is known as dyslipidemia.There could be various reasons for this like sedentary life style,bad food habits,family tendency etc.Please look for the cause and as per discussion with your doctor take appropriate measures to reduce it.
wishing you good health.
An elevation of lipids (fats) in the bloodstream. These lipids include cholesterol, cholesterol esters (compounds), phospholipids and triglycerides. They're transported in the blood as part of large molecules called lipoproteins.
Pretty much a medical term for high blood cholesterol...
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
a 52 year old male with a PMH Type 2 DM, Hyperlipidemia, and HTN. He is a new patient to your office stating he stopped his meds several months ago and he cannot remember what he took in the past. His BP is 150/90. HR 88, RR 20 BMI 35. HGB A1C is 9.6, Total chol 225, LDLs 183, HDL 35. CBC, CHem, LFTs are wnl. Discuss the focused pertinent physical exam for this patient as well as what further diagnostics are needed in providing evidenced based care. What medications are important to start for this patient to treat his co-morbidities. Include the follow-up for this gentleman along with pertinent diagnostics. needed at time of follow-up and written prescriptions to treat this gentleman s HTN, hyperlipidemia, and Type 2 DM.
I am 63 yrs old, 170 cm ht. 72kg, having blood pressure in the region of 140-125/80-65 and pulse rate around 60. I am diabetic and suffering from hyperlipidemia. Recently I had stenting done for blocked removal in OM2. Managing diabetic with exercise and diet. HbA1c 6.80.prescribed medicine Telma 40 OD, Rantac 150 BD, Deplatt A 150, Fibator 20 OD. Sometime I suffer very low pulse rate (45) and diastolic very low (55) ,extreme weakness, cannot remain in standing position.pls. advise.
Hi,im 24 years old indian guy from Malaysia..recently,i was having dizziness for the past 1 week...exacerbated when walking or moving..i feel nauseated and had vomited twice in a week..i was hospitalised and my doctor said i was having an urinary tract infection and hyperlipidemia..is it true hyperlipidemia can cause dizziness?thank you dr.
I am a 40 year old female. I have some tricuspid regurgitation with a heart mumur. I also have a history of dyslipidemia. Myblood pressure is always low. I am a perfect weight. I have become very tired, and my abdomen swells. I also have shortness of breath, which I was told I have asthma, but my PFT testing is normal. I do feel a fast beat in my neck at times. My calves of my legs hurt. I am so tired of being tired! Can you tell me what's wrong?
I have occasional perception of weakness in my limbs since the last few years (particularly in the left upper & lower limbs), with a slightly increased frequency over the past few months. I have no problem with gripping or lifting an object etc. as such, just that the left hand feel a little more tired when I lift it as compared to the right. I also get tingling and burning sensation in my palms and feet sometimes and also in certain parts of the body, which are non specific and transient. Of late, I am also experiencing occasional gentle transient pain or a sudden pulse of pain in my limbs (probably along the nerves) , neck and sometimes inside the head too, though, this are non-location specific (meaning, the pain is not in the same spot all the time. eg. sometimes it's the right side of the head, sometimes left, sometimes around the cheek bone etc. I am non-diabetic with normal BP and 40 years of age. I have been detected with dyslipidemia some 6-7 years back and since then I am on Atorvastatin 10 mg ( was briefly in 5 mg dose too in between) and have my lipid profile under control. I have also been prescribed with aspirin 75 mg, since the last 4 months. I have consulted neurologist for my problem and my problem, mentioned here, has been attributed to stress / anxiety. Is the diagnosis correct? For the problem, I have been prescribed Tryptomer 10 mg, which I am yet to start, as I read somewhere it is an anit-depressant, has a sedative effect and can be addictive. Hence, I want to avoid it. Is it Ok, if I try and control it with diet, meditation and relaxation excercises? Or, I need to take the medicine to cure myself. Please note that the problem I face is not very acute, but nonetheless when it occurs it makes me nervous about my well being and fate. May kindly advise.
My mother is a newly detected hypertensive on telmisartan 20mg hs.she is also on nevibilol 2.5mg am od n on atovastatin 10mg for dyslipidemia.srecently she hd a NSTEMI following an emotionl upset.he hs bilateral varicose veins since 10years.she oftn complains muscle cramp in her legs, chest n back.is it safe to gv her carnisure?
My dad also hs the same problm..muscle cramps in his legs esp at 4-5am.he is a known case of type 2diabetes/hypertension/dyslipidemia/benign prostatic hypertrophy on medications including aspirin.kindly advise.